Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Painful, bleeding purple bumps on the waist - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hello?
Doctor :   hi
Doctor :   how can i help you?
User :   is this a real doctor?
Doctor :   of course
Doctor :   I am a general practitioner
User :   ok
User :   well to start off im 16
User :   and i found something pretty weird on my waist
Doctor :   Ok
User :   i am not sexually active either
User :   i have like weird purple bumps on my waist
User :   do u no wat this can be?
Doctor :   Ok
Doctor :   purple
Doctor :   I will help you out but
Doctor :   I need to ask you a few questions
User :   ok shoot
Doctor :   Where exactly is it?
User :   like on my left side of my waist
User :   under my stomach
Doctor :   Ok
Doctor :   does it itch?
User :   yea sumtimes
Doctor :   ok
Doctor :   does it bleed?
User :   othr times its painful and it bleeds sumtimes so i put bandaids on it
User :   yea
Doctor :   ok
Doctor :   have you seen a doctor regarding this?
User :   umm no not yet, im researching it because i thought it wasnt a big deal at first
User :   i thought it was just sumthing that will go away in a mater of days
User :   but its not
Doctor :   ok
Doctor :   is it spreading?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor